Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 3, Number 2, 1997

price: €80.00

RESEARCH PAPERS

N. K. Govil
On maximum modulus of polynomials satisfying $p(z) \equiv z^np(\frac{1}{z})$
111--116

Shayne Waldron
Schmidt's inequality
117--136

Zhongkai Li
Absolute Ces\`aro summability of some series related to orthogonal polynomial expansions
137--154

V. F. Babenko, V. A. Kofanov and S. A. Pichugov
Exact inequalities of Kolmogorov type for multivariate functions and their applications
155--186

L. S. Avvakumova
An extension of V. A. Markov's inequality for second derivative
187--202

M. Skopina
Multiresolution analysis of periodic functions
203--224

Bl. Sendov
Multiresolution analysis of functions defined on the dyadictopological group
225--240


OPEN PROBLEMS

Dimitar K. Dimitrov
A problem of P\'olya concerning polynomials which obey Descartes' rule of signs
241--250


< Back